Show simple item record

dc.creatorNinković, Rozalija
dc.creatorMiladinović, Jelena
dc.creatorTodorović, Milica D.
dc.creatorRumyantsev, AV
dc.creatorBožović, Branislava R.
dc.date.accessioned2021-03-10T10:25:46Z
dc.date.available2021-03-10T10:25:46Z
dc.date.issued2005
dc.identifier.issn0021-9568
dc.identifier.urihttp://TechnoRep.tmf.bg.ac.rs/handle/123456789/817
dc.description.abstractThe Zdanovskii rule, in simple and modified form, was used for the estimation of supersaturated K2SO4-(aq) osmotic coefficients at T = 298.15 K by treatment of the isopiestic data of the mixed electrolyte solutions. The results were compared with the predictions of the Akerlof-Thomas rule and of weighted averages. Estimated values by the Zdanovskii rule together with the K2SO4(aq) osmotic coefficient experimental data in unsaturated solution were used in fitting the data to the extended Pitzer equation. The reliability of the Zdanovskii rule estimation was tested on the prediction of the osmotic coefficients in several mixed electrolyte solutions containing K2SO4 and having an ionic strength much greater than the ionic strength of saturated K2SO4(aq) and on the osmotic coefficient estimation for supersaturated Na2SO4(aq) at T = 298.15 K.en
dc.publisherAmer Chemical Soc, Washington
dc.rightsrestrictedAccess
dc.sourceJournal of Chemical and Engineering Data
dc.titleOsmotic coefficient of K2SO4(aq) in supersaturated solution at T=298.15 Ken
dc.typearticle
dc.rights.licenseARR
dc.citation.epage741
dc.citation.issue3
dc.citation.other50(3): 735-741
dc.citation.rankM21
dc.citation.spage735
dc.citation.volume50
dc.identifier.doi10.1021/je049632h
dc.identifier.rcubconv_2527
dc.identifier.scopus2-s2.0-19544367131
dc.identifier.wos000229128300001
dc.type.versionpublishedVersion


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record